# SDR HALA2010033000142

- Difficulty date: March 30, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 71,313 hours, 31,701 cycles
- Engine: Ge CF680A2
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: False Activation
- Location: Rt Nacelle
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYS - BTB - "R ENG FIRE LOOP" LIGHT CAME ON WHILE TAXIING OUT.  ACCOMPLISHED FIM 26-11 FIG 104 AND WDM 26-11-21.  NO DEFECTS FOUND. CLEANED D4154P AND REPLACED M684 CARD. TEST AND ENG RAN, CHECKED OK.
